MAUDE Adverse Event Report: CANDELA CORPORATION CANDELA GENTLEMAX PRO

CANDELA CORPORATION CANDELA GENTLEMAX PRO
Model Number 9914-00-9035
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 03/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported that the window from hand piece fell out during the treatment.Field service rep visited the account and evaluate the system.He reported that the unit was in spec, and he found that "sapphire window" fell out.Potential cause was identified as "improper maintenance.".
 
Event or Problem Description
On (b)(6) 2018, the account in (b)(6) reported an injury to patient after laser treatment.The office reported that " window fell out from the handpiece on patient creating burn".This office reported that patient condition was ok and "patient is healing".

Brand Name
CANDELA GENTLEMAX PRO
Common Device Name
GENTLEMAX PRO
Manufacturer (Section D)
CANDELA CORPORATION
530 boston post road
wayland MA 01778
MDR Report Key7400155
Report Number1218402-2018-00007
Device Sequence Number13601285
Product Code GEX
UDI-Device Identifier08174950200017
UDI-Public08174950200017
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140122
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Health Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 04/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9914-00-9035
Device Catalogue Number9914-00-9035
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2018
Initial Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;